9 doctors weighed in:
I have high anxiety I have at least one attack a week and chest cramps I have been to a doctor and just told to do breathing exercise is that all I ca?
9 doctors weighed in

Dr. Kevin Passer
Pediatrics - Psychiatry
6 doctors agree
In brief: Panic
It sounds like you are having panic attacks for which there is effective medication treatments.
I would avoid tranquilizers which can be addictive like Valium and xanax (alprazolam). In my practice, many of my patients benefit from either low dose citalopram or nortriptyline. You need a prescription and possibly an appt with a psychiatrist.

In brief: Panic
It sounds like you are having panic attacks for which there is effective medication treatments.
I would avoid tranquilizers which can be addictive like Valium and xanax (alprazolam). In my practice, many of my patients benefit from either low dose citalopram or nortriptyline. You need a prescription and possibly an appt with a psychiatrist.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
2 doctors agree
In brief: Panic attacks!!!
You could be dealing with panic attacks.
You need to get a proper psychiatric evaluation to determine your symptoms and what are triggering them. Medication like antidepressant and benzodiazepines will help with this, but you need to identify the cause of the anxiety/panic attacks and will need to get cognitive behavioral therapy to help resolve the underlying issue.

In brief: Panic attacks!!!
You could be dealing with panic attacks.
You need to get a proper psychiatric evaluation to determine your symptoms and what are triggering them. Medication like antidepressant and benzodiazepines will help with this, but you need to identify the cause of the anxiety/panic attacks and will need to get cognitive behavioral therapy to help resolve the underlying issue.
Dr. Antonio Garcia Merino
Dr. Antonio Garcia Merino
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors